“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11364
School of Mathematics
  Title:   Erratum to "The lollitop graph is determined by its Q-spectrum"
  Author(s):  D. Kiani (Joint with H. Hamidzade)
  Status:   Published
  Journal: Discrete Math.
  Vol.:  310
  Year:  2010
  Pages:   1649
  Supported by:  IPM
The proof of Theorem 3.3 in [Discrete Math. 309 (2009) 3364-3369] is not correct. Actually, in the development of PA(G1)(λ), the authors missed several products into addition, which makes the rest of the proof invalid. Note that the statement of the theorem is true. Here, we give a correct proof.

Download TeX format
back to top
scroll left or right